MathSciNet Relay Station
MathSciNet bibliographic data
MR1707138 11F46 (11F32)
Breulmann, Stefan; Kuss, Michael On a conjecture of Duke-Imamoḡlu. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1595–1604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement